Facebook Pixel
EmpowHER Guest

i have a total hysteractomy done my doc prescribe me a estradiol 0.5mg but i can not take it when i take this medicine make me sick n gaining weight is there any alternative medicine?how do i stop gaining weight?

By Anonymous February 14, 2017 - 8:24am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to our community for help.

Please speak with your gynecologist. Report specifically how estradiol is making you feel sick.

Estradiol is a form of estrogen, a female sex hormone produced by the ovaries. Estrogen is necessary for many processes in the body.

Estradiol is used to treat symptoms of menopause such as hot flashes, and vaginal dryness, burning, and irritation. Other uses include prevention of osteoporosis in postmenopausal women, and replacement of estrogen in women with ovarian failure or other conditions that cause a lack of natural estrogen in the body.

Your doctor can work with you to find an alternative therapy. Dr. Andrew Weil offers this article.
"Alternatives to Estrogen?"

Losing weight gets harder as our metabolic rate slows down. Try to burn more calories than you consume. Exercise regularly. Cut back on portion size. Look at your caloric intake. Eat more fruits and vegetables. Drink more water and less sugary drinks.


February 14, 2017 - 8:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!